Catalog Home Page

Minimal truncated spectral systems which preserve bifurcations

Kloeden, P.E. (1986) Minimal truncated spectral systems which preserve bifurcations. ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 66 (1). pp. 51-54.

Link to Published Version: http://dx.doi.org/10.1002/zamm.19860660112
*Subscription may be required

Abstract

No abstract available

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Wiley-VCH
Copyright: © 1986 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
URI: http://researchrepository.murdoch.edu.au/id/eprint/33163
Item Control Page Item Control Page